1. bookAHEAD OF PRINT
Journal Details
License
Format
Journal
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
access type Open Access

(ϕ, φ)-derivations on semiprime rings and Banach algebras

Published Online: 03 Apr 2021
Page range: -
Received: 23 Feb 2019
Accepted: 04 Dec 2019
Journal Details
License
Format
Journal
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
Abstract

Let ℛ be a semiprime ring with unity e and ϕ, φ be automorphisms of ℛ. In this paper it is shown that if ℛ satisfies 2𝒟(xn)=𝒟(xn-1)φ(x)+ϕ(xn-1)𝒟(x)+𝒟(x)φ(xn-1)+ϕ(x)𝒟(xn-1)2\mathcal{D}\left( {{x^n}} \right) = \mathcal{D}\left( {{x^{n - 1}}} \right)\phi \left( x \right) + \varphi \left( {{x^{n - 1}}} \right)\mathcal{D}\left( x \right) + \mathcal{D}\left( x \right)\phi \left( {{x^{n - 1}}} \right) + \varphi \left( x \right)\mathcal{D}\left( {{x^{n - 1}}} \right) for all x ∈ ℛ and some fixed integer n ≥ 2, then 𝒟 is an (ϕ, φ)-derivation. Moreover, this result makes it possible to prove that if ℛ admits an additive mappings 𝒟, Gscr; : ℛ ℛ satisfying the relations 2𝒟(xn)=𝒟(xn-1)φ(x)+ϕ(xn-1)𝒢(x)+𝒢(x)φ(xn-1)+ϕ(x)𝒢(xn-1),2\mathcal{D}\left( {{x^n}} \right) = \mathcal{D}\left( {{x^{n - 1}}} \right)\phi \left( x \right) + \varphi \left( {{x^{n - 1}}} \right)\mathcal{G}\left( x \right) + \mathcal{G}\left( x \right)\phi \left( {{x^{n - 1}}} \right) + \varphi \left( x \right)\mathcal{G}\left( {{x^{n - 1}}} \right),2𝒢(xn)=𝒢(xn-1)φ(x)+ϕ(xn-1)D(x)+𝒟(x)φ(xn-1)+ϕ(x)𝒟(xn-1),2\mathcal{G}\left( {{x^n}} \right) = \mathcal{G}\left( {{x^{n - 1}}} \right)\phi \left( x \right) + \varphi \left( {{x^{n - 1}}} \right)\mathcal{D}\left( x \right) + \mathcal{D}\left( x \right)\phi \left( {{x^{n - 1}}} \right) + \varphi \left( x \right)\mathcal{D}\left( {{x^{n - 1}}} \right), for all x ∈ ℛ and some fixed integer n ≥ 2, then 𝒟 and 𝒢 are (ϕ, φ)- derivations under some torsion restriction. Finally, we apply these purely ring theoretic results to semi-simple Banach algebras.

Keywords

MSC 2010

[1] M. Ashraf, N. Rehman, S. Ali: On Lie ideals and Jordan generalized derivations of prime rings. Indian Journal of Pure & Applied Mathematics 34 (2) (2003) 291–294.Search in Google Scholar

[2] M. Ashraf, N. Rehman: On Jordan ideals and Jordan derivations of a prime rings. Demonstratio Mathematica 37 (2) (2004) 275–284.Search in Google Scholar

[3] F.F. Bonsall, J. Duncan: Complete Normed Algebras. Springer-Verlag, New York (1973).Search in Google Scholar

[4] M. Brešar: Jordan derivations on semiprime rings. Proceedings of the American Mathematical Society 104 (4) (1988) 1003–1006.Search in Google Scholar

[5] M. Brešar: Jordan mappings of semiprime rings. Journal of Algebra 127 (1) (1989) 218–228.Search in Google Scholar

[6] M. Brešar, J. Vukman: Jordan derivations on prime rings. Bulletin of the Australian Mathematical Society 37 (3) (1988) 321–322.Search in Google Scholar

[7] M. Brešar, J. Vukman: Jordan (θ, ϕ)-derivations. Glasnik Matematicki 16 (1991) 13–17.Search in Google Scholar

[8] J.M. Cusack: Jordan derivations on rings. Proceedings of the American Mathematical Society 53 (2) (1975) 321–324.Search in Google Scholar

[9] A. Fošner, J. Vukman: On certain functional equations related to Jordan triple (θ, ϕ)-derivations on semiprime rings. Monatshefte für Mathematik 162 (2) (2011) 157–165.Search in Google Scholar

[10] I.N. Herstein: Jordan derivations of prime rings. Proceedings of the American Mathematical Society 8 (6) (1957) 1104–1110.Search in Google Scholar

[11] C. K. Liu, W. K. Shiue: Generalized Jordan triple (θ, ϕ)-derivations on semiprime rings. Taiwanese Journal of Mathematics 11 (5) (2007) 1397–1406.Search in Google Scholar

[12] N. Rehman, N. Širovnik, T. Bano: On certain functional equations on standard operator algebras. Mediterranean Journal of Mathematics 14 (1) (2017) 1–10.Search in Google Scholar

[13] N. Rehman, T. Bano: A result on functional equations in semiprime rings and standard operator algebras. Acta Mathematica Universitatis Comenianae 85 (1) (2016) 21–28.Search in Google Scholar

[14] N. Širovnik: On certain functional equation in semiprime rings and standard operator algebras. Cubo (Temuco) 16 (1) (2014) 73–80.Search in Google Scholar

[15] N. Širovnik, J. Vukman: On certain functional equation in semiprime rings. In: Algebra Colloquium. World Scientific (2016) 65–70.Search in Google Scholar

[16] N. Širovnik: On functional equations related to derivations in semiprime rings and standard operator algebras. Glasnik Matematièki 47 (1) (2012) 95–104.Search in Google Scholar

[17] J. Vukman: Some remarks on derivations in semiprime rings and standard operator algebras. Glasnik Matematièki 46 (1) (2011) 43–48.Search in Google Scholar

[18] J. Vukman: Identities with derivations and automorphisms on semiprime rings. International Journal of Mathematics and Mathematical Sciences 2005 (7) (2005) 1031–1038.Search in Google Scholar

[19] J. Vukman: Identities related to derivations and centralizers on standard operator algebras. Taiwanese Journal of Mathematics 11 (1) (2007) 255–265.Search in Google Scholar

[20] J. Vukman, I. Kosi-Ulbl: A note on derivations in semiprime rings. International Journal of Mathematics and Mathematical Sciences 2005 (20) (2005) 3347–3350.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo